# SDR USAA990887

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 128
- Part time: 30,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AT RT HORIZONTAL STABILIZER STAB AFT SPAR STAB STATION 128 LOWER SKIN.  REPAIRED PER SRM 55-10-01 FIG 206 AND TR 55-10-07 REV A.  (M)
